Alert archive / Nebraska / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 248, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jul 9, 2013, 6:02 PM CDT for Custer County, Nebraska. It was in force for 58 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 9, 2013, 6:02 PM CDT (23:02 UTC)
- Expired
- Jul 9, 2013, 7:00 PM CDT
- In force
- 58 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
County Custer County, NE
The radar
The Grand Island radar (KUEX), 127 km from the middle of the area, began a volume at 23:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 9, 6:50 PM CDT | HAIL 1.75 | 5 S Ansley, NE | |
| Jul 9, 7:01 PM CDT | HAIL 2.75 | 5 S Ansley, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 48 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 11.0 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1970 J/kg
- Mixed-layer CIN
- -253 J/kg
- Mixed-layer LCL
- 1534 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 63 m²/s²
- 0-3 km storm-relative helicity
- 80 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
306
WUUS53 KLBF 092302
SVRLBF
NEC041-100000-
/O.NEW.KLBF.SV.W.0248.130709T2302Z-130710T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
602 PM CDT TUE JUL 9 2013
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN AND SOUTH CENTRAL CUSTER COUNTY IN CENTRAL NEBRASKA...
* UNTIL 700 PM CDT
* AT 559 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES EAST OF OCONTO TO 9 MILES SOUTHWEST OF
OCONTO...AND MOVING EAST AT 20 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
MASON CITY...BUCKEYE...BURR OAK...CUMRO...INTERSECTION OF HIGHWAY
183 AND CUMRO ROAD...BLOCK HILL BASIN AND GAVIN SIDING.
THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 301 AND 307.
THIS INCLUDES HIGHWAY 183 BETWEEN MILE MARKERS 73 AND 85.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THESE STORMS ARE PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 4104 9921 4104 10015 4105 10015 4123 9966
4122 9920 4106 9920
TIME...MOT...LOC 2302Z 273DEG 17KT 4114 9963 4107 9988
HAIL...1.50IN
WIND...60MPH
$$
BUTTLER3 follow-up statements
327
WWUS53 KLBF 092322
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
622 PM CDT TUE JUL 9 2013
NEC041-100000-
/O.CON.KLBF.SV.W.0248.000000T0000Z-130710T0000Z/
CUSTER NE-
622 PM CDT TUE JUL 9 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
CUSTER COUNTY UNTIL 700 PM CDT...
AT 617 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 10 MILES NORTH OF EDDYVILLE TO 5 MILES SOUTH OF
OCONTO...AND MOVING EAST AT 20 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
BURR OAK...CUMRO...INTERSECTION OF HIGHWAY 183 AND CUMRO ROAD...BLOCK
HILL BASIN AND GAVIN SIDING.
THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 302 AND 307.
THIS INCLUDES HIGHWAY 183 BETWEEN MILE MARKERS 73 AND 84.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THESE STORMS ARE PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 4104 9921 4104 10015 4105 10015 4123 9966
4122 9920 4106 9920
TIME...MOT...LOC 2322Z 273DEG 17KT 4115 9952 4106 9975
HAIL...1.00IN
WIND...60MPH
$$
BUTTLER949
WWUS53 KLBF 092338
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
638 PM CDT TUE JUL 9 2013
NEC041-100000-
/O.CON.KLBF.SV.W.0248.000000T0000Z-130710T0000Z/
CUSTER NE-
638 PM CDT TUE JUL 9 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
CUSTER COUNTY UNTIL 700 PM CDT...
AT 636 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES SOUTHWEST
OF ANSLEY...AND MOVING EAST AT 30 MPH.
HAZARD...HALF DOLLAR SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
INTERSECTION OF HIGHWAY 183 AND CUMRO ROAD...BLOCK HILL BASIN AND
GAVIN SIDING.
THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 302 AND 307.
THIS INCLUDES HIGHWAY 183 BETWEEN MILE MARKERS 73 AND 84.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 4104 9921 4104 10015 4105 10015 4123 9966
4122 9920 4106 9920
TIME...MOT...LOC 2338Z 268DEG 24KT 4117 9946
HAIL...1.25IN
WIND...60MPH
$$153
WWUS53 KLBF 092343
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
643 PM CDT TUE JUL 9 2013
NEC041-100000-
/O.CON.KLBF.SV.W.0248.000000T0000Z-130710T0000Z/
CUSTER NE-
643 PM CDT TUE JUL 9 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
CUSTER COUNTY UNTIL 700 PM CDT...
AT 641 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTHWEST
OF MASON CITY...AND MOVING EAST AT 25 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
INTERSECTION OF HIGHWAY 183 AND CUMRO ROAD...MASON CITY...BLOCK HILL
BASIN AND GAVIN SIDING.
THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 302 AND 307.
THIS INCLUDES HIGHWAY 183 BETWEEN MILE MARKERS 73 AND 84.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 4104 9921 4104 10015 4105 10015 4123 9966
4122 9920 4106 9920
TIME...MOT...LOC 2342Z 269DEG 23KT 4118 9940
HAIL...1.75IN
WIND...60MPH
$$
BUTTLERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 9, 3:09 PM CDT, 2 hours 53 minutes earlier.
Area forecast discussion, Jul 9, 3:09 PM CDT, 2 hours 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 309 PM CDT TUE JUL 9 2013 .SYNOPSIS... ISSUED AT 309 PM CDT TUE JUL 9 2013 CURRENT SYNOPTIC PATTERN IS MARKED BY A LARGE UPPER RIDGE STRETCHING FROM THE GREAT BASIN INTO THE SOUTHERN PLAINS...WITH SEVERAL SHORTWAVE TROUGHS EMBEDDED IN STRONGER WESTERLY FLOW ACROSS THE NORTHERN TIER OF THE CONUS AND INTO THE GREAT LAKES. ONE OF THESE SHORTWAVE TROUGHS WAS MOVING ACROSS EASTERN MONTANA AND THE DAKOTAS...HELPING TO SEND A WEAK SFC FRONT SOUTH INTO THE CWA. CURRENT SFC CONDITIONS IN WESTERN AND NORTH CENTRAL NEBRASKA WERE WARM AND HUMID...WITH TEMPERATURES IN THE 80S AND 90S AND DEW POINTS ABOVE 65 DEGREES IN MANY LOCATIONS. && .SHORT TERM...(THIS EVENING THROUGH WEDNESDAY) ISSUED AT 309 PM CDT TUE JUL 9 2013 A FEW ISOLATED STORMS MAY DEVELOP LATE THIS AFTERNOON AND EVENING IN CENTRAL AND SOUTHWEST NEBRASKA AS STRONG SFC INSTABILITY HAS ESTABLISHED ITSELF AHEAD OF A SLOWLY MOVING FRONT...HOWEVER THE MUCH MORE FAVORABLE ENVIRONMENT FOR THUNDERSTORM DEVELOPMENT REMAINS OFF TO OUR SOUTH AND EAST. MOST HI-RES MODELS KEEP PRECIP OUT OF OUR CWA. SFC HIGH PRESSURE WILL MOVE EAST INTO THE DAKOTAS TONIGHT...BRINGING EASTERLY UPSLOPE FLOW TO OUR AREA. MODELS SHOW THUNDERSTORM CHANCES BEGINNING AROUND OR JUST AFTER 06Z...THEN DIVERGE ON THEIR HANDLING OF THUNDERSTORM ACTIVITY OVERNIGHT AND INTO THE MORNING HOURS. GIVEN THE MOIST EASTERLY UPSLOPE FLOW AND EASTERLY 20-30 KT LLJ FOCUSED INTO THE PANHANDLE HAVE LEFT ISOLATED POPS THROUGH THE OVERNIGHT. STORM CHANCES CONTINUE INTO THE DAYTIME TOMORROW...WITH THE FOCUS ALONG A SFC TROUGH THAT STALLS ALONG THE LEE SIDE OF THE ROCKIES. STORMS ARE EXPECTED TO DEVELOPMENT ALONG THE TROUGH AND MOVE EAST. A FEW OF THE STORMS MAY BE SEVERE GOING INTO THE LATE AFTERNOON HOURS IN OUR FAR WESTERN ZONES AS MLCAPE INCREASES TO AROUND 1500 J/KG UNDERNEATH 35-45 KTS OF DEEP LAYER SHEAR. .LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY) ISSUED AT 309 PM CDT TUE JUL 9 2013 THUNDERSTORMS DEVELOPED OFF THE HIGH PLAINS WILL DRIFT SOUTHEAST WEDNESDAY NIGHT...WITH A SLIGHT CHANCE MOST AREAS. SLIGHTLY BETTER 30 POPS ACROSS PARTS OF SOUTHWEST NEBRASKA. THURSDAY AND FRIDAY...THE UPPER RIDGE AXIS WILL ROTATE ACROSS NEBRASKA. TEMPERATURES THURSDAY WILL REBOUND TO NEAR 95 EASTERN PANHANDLE AND SOUTHWEST AND UPPER 80S NORTHEAST. A RETURN SOUTHERLY FLOW WITH BREEZY CONDITIONS. A STRONG THERMAL RIDGE WILL BUILD IN FRIDAY AS A SURFACE TROUGH SLOWLY DROPS INTO THE NORTHWEST. HIGHS 100-105 POSSIBLE SOUTHWEST WITH UPPER 90S INTO NORTH CENTRAL. THE NAM AND GFS BOTH INDICATED CONVECTION DEVELOPING ALONG SURFACE TROUGH...WITH THE NAM MORE EXPANSIVE IN COVERAGE. INTRODUCED A SLIGHT CHANCE ACROSS THE NORTHWEST FRIDAY AFTERNOON. FOR FRIDAY NIGHT THROUGH SUNDAY NIGHT. 20 TO 30 PERCENT CHANCES FOR THUNDERSTORMS...MAINLY ACROSS THE NORTHWEST HALF OF THE FORECAST AREA. SLIGHT CHANCE LINGER INTO MONDAY AND MONDAY NIGHT. HIGHS 95-100 SATURDAY TO LOWER SLIGHTLY TO THE UPPER 80S/LOWER 90S SUNDAY AND MONDAY...AND LOWER 90S TUESDAY. UPPER RIDGE INFLUENCE WILL BE TYPICAL FOR JULY. DEWPOINTS ALSO LOOK TO REMAIN ELEVATED IN THE MID 50S TO MID 60S...KEEPING HEAT INDICES IN THE 90S DURING THE AFTERNOON. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON) ISSUED AT 1235 PM CDT TUE JUL 9 2013 VFR CONDITIONS ARE ANTICIPATED THROUGH THE NEXT 24 HOURS IN WESTERN NEBRASKA. ISOLATED THUNDERSTORMS WILL BE POSSIBLE THROUGH THE TAF PERIOD HOWEVER THE LIMITED AREAL COVERAGE OF THUNDERSTORM ACTIVITY DOES NOT WARRANT MENTION IN THE TAF AT THIS TIME. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...MARTIN SHORT TERM...MARTIN LONG TERM...ROBERG AVIATION...MARTIN
Hazardous weather outlook, Jul 9, 4:55 AM CDT, 13 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 455 AM CDT TUE JUL 9 2013 NEZ004>010-022>029-035>038-056>059-069>071-094-101000- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 455 AM CDT TUE JUL 9 2013 /355 AM MDT TUE JUL 9 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TODAY AND TONIGHT. THERE IS A POSSIBILITY OF THUNDERSTORMS THIS AFTERNOON AND EARLY EVENING. A FRONT SAGGING SOUTH WILL BE THE FOCUS OF THUNDERSTORM DEVELOPMENT. THE PROBABILITY OF THUNDERSTORMS WILL DECREASE QUICKLY THIS EVENING AS THE FRONT MOVES OUT OF THE AREA. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THUNDERSTORMS ARE POSSIBLE AGAIN WEDNESDAY AFTERNOON AND EVENING IN CENTRAL AND WESTERN NEBRASKA. THERE IS SOME RISK OF LARGE HAIL AND DAMAGING WIND IN THE EASTERN PANHANDLE AND EXTREME SOUTHWEST NEBRASKA. EXCEPTIONALLY HOT WEATHER IS FORECAST FRIDAY OVER SOUTHWEST NEBRASKA WITH TEMPERATURES OF 100 OR A LITTLE ABOVE 100 FAIRLY WIDESPREAD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE JRS
In the hours before
Local storm report, Jul 9, 5:25 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
525 PM CDT TUE JUL 09 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM TORNADO 5 S OCONTO 41.07N 99.76W
07/09/2013 CUSTER NE PUBLIC
REPORT OF A TORNADO ON THE GROUND.
0515 PM TORNADO 5 S OCONTO 41.07N 99.76W
07/09/2013 CUSTER NE STORM CHASER
STORM CHASER REPORTED TORNADO ON THE GROUND.
0516 PM TORNADO 10 SW CALLAWAY 41.19N 100.06W
07/09/2013 CUSTER NE PUBLIC
TORNADO REPORTED ON THE GROUND.
&&
JGOMEZSpecial weather statement, Jul 9, 5:42 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 542 PM CDT TUE JUL 9 2013 NEZ038-092330- CUSTER NE- 542 PM CDT TUE JUL 9 2013 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CUSTER COUNTY UNTIL 630 PM CDT... AT 540 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 3 MILES SOUTH OF OCONTO...OR 22 MILES NORTH OF LEXINGTON...MOVING EAST AT 20 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... BUCKEYE... BURR OAK... CUMRO... INTERSECTION OF HIGHWAY 183 AND CUMRO ROAD... BLOCK HILL BASIN... THIS INCLUDES HIGHWAY 183 BETWEEN MILE MARKERS 73 AND 83. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. BUTTLER
Local storm report, Jul 9, 6:01 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
601 PM CDT TUE JUL 09 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0556 PM HAIL 1 SE OCONTO 41.13N 99.75W
07/09/2013 M1.00 INCH CUSTER NE LAW ENFORCEMENT
&&
JGOMEZThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 8, 7:34 PM CDT | Severe Thunderstorm Warning | LBF | Brown, Keya Paha, Rock | 41 min |
| Jul 8, 8:14 PM CDT | Severe Thunderstorm Warning | LBF | Holt, Rock | 46 min |
| Jul 8, 8:50 PM CDT | Severe Thunderstorm Warning | LBF | Garden, Sheridan | 40 min |
| Jul 8, 9:46 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 59 min |
| Jul 8, 10:11 PM CDT | Severe Thunderstorm Warning | LBF | Frontier | 49 min |
| Jul 9, 5:15 PM CDT | Tornado Warning | LBF | Custer | 45 min |
| Jul 9, 5:51 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 54 min |
| Jul 9, 6:53 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 67 min |
| Jul 9, 6:59 PM CDT | Severe Thunderstorm Warning | LBF | Frontier | 61 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.